#DrugAddict Boy Dies After Overdosing On Tramadol And Refnol ***Photos***

WE NEED YOUR HELP TO IMPROVE OUR FREE TV - MOVIES APP. CLICK HERE FOR DETAILS


PHYSINEWS REPORTS:A promising Nigerian boy has lost his life, barely four months after embracing drug abuse.

The deceased, identified as Sheriff, passed on this morning, at a hotel in Ilesha, Osun State, after allegedly taking a combination of Tramadol and Refnol

It was gathered that he started taking the drugs in December, 2018. He has since been buried according to Islamic rites.










Like , follow ,subscribe with us below




HOPE YOU ENJOY THIS TOPIC FROM PHYSINEWS, IF YOU'RE USING MOBILE IN ACCESSING OUR BLOG PLEASE CLICK ON ANY BELOW SOCIAL MEDIA ICON TO SHARE THIS POST TO YOUR FRIENDS AND FOLLOWERS, IF YOU'RE ACCESSING IT VIA DESKTOP USE THE SOCIAL MEDIA ICON ON LEFT SIDE SHARE TO YOUR FRIENDS AND FOLLOWERS WE ARE COMMITTED TO GIVE YOU THE BEST OF OUR CATEGORIES... THANKS FOR SHARING..

Do You Have a Products Or Services To Introduce To The World?? Fine LET PHYSINEWS EXPOSE IT TO THE WORLD WITH OUR FACEBOOK FAN PAGE WITH OVER 40K FANS ALL IN AN AFFORDABLE PRICE
or send mail by CLICKING HERE